A necessary and sufficient condition for edge universality at the largest singular values of covariance matrices
Repository Usage Stats
Published Version (Please cite this version)10.1214/17-aap1341
Publication InfoDing, Xiucai; & Yang, Fan (2018). A necessary and sufficient condition for edge universality at the largest singular values of covariance matrices. The Annals of Applied Probability, 28(3). pp. 1679-1738. 10.1214/17-aap1341. Retrieved from https://hdl.handle.net/10161/19084.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
In the fall of 2020, I have joined the Department of Statistics, University of California, Davis, as a tenure-track Assistant Professor.